# SDR SWAA990093

- Difficulty date: January 13, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N74SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 22674
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Ballast
- Condition: Failed
- Location: Lavatory
- Stage of operation: IN
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AFT F/A REPORTED SMOKE AND ELECTRICAL FUMES IN REAR LAV, AFT LAV MIRROR C/B HAD TRIPPED.   ALL AFT LAV CB`S WERE PULLED BY FLIGHT CREW.  SMOKE AND FUMES SUBSIDED.  SMOKE ALARM IN AFT LAV DOES GO OFF.     INSPECTED AFT LAV AREA, FOUND AFT LAV MIRROR BALLAST TO BE SOURCE, DEACTIVATED LAV MIRROR LIGHT, OK TO CONTINUE PER MAL 33-2 SP 1, COLLARED AFT LAV C/B, NO EVIDENCE OF FIRE NOTED.  DURING OVERNIGHT MAINTENANCE, R&R AFT LAV MIRROR LIGHT BALLAST PER M/M
